# SDR ASAA2023071844105

- Difficulty date: July 18, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 61,023 hours, 18,019 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT HAND PACK LIGHT ON RECALL. RESETS WITH MC RESET. GROUNDED - YES. (RESOLVED ON W/O: 1961386 TASKCARD: N/R-00004 ) ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST, FAULT RESET, RUN THREE TIMES, OPS NML REF MM 21-61-00-700-806-002. THIS CLEARS MEL 21-32B, REMOVED PLACARD C/N 18031558, SEAMC " PETER " NOTIFIED. NO HISTORY LAST THREE MONTHS.
